Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dzhanuzakov, S D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:99
Full texts:64

http://www.mathnet.ru/eng/person66362
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1985
1. S. D. Dzhanuzakov, A. I. Zenkin, “Algebraic methods for analysis of complex systems with hierarchical structure”, Zh. Vychisl. Mat. Mat. Fiz., 25:12 (1985),  1883–1890  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 184–188
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022